# SDR A6WA202305288615

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 43,902 hours, 41,598 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: CL
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ITT ON RIGHT ENGINE INCREASED TO 840C ON 85% N1 ON BOTH ENGINES, WITH VIBRATIONS AT FLIGHT LEVEL 190. REDUCED POWER VIBRATION ON N2 TWICE FOR 1 SEC EACH. AND N1 VIBE AT 2.7MIL.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED BOROSCOPE INSPECTION OF RH ENGINE COLD SECTION STAGES ON THROUGH TEN PER AMM 72-00.  FOUND STAGE SIX MISSING A BLADE. STAGE FIVE SPINDLES THROUGH STAGE TEN BLADES ALL HAVE DAMAGE FROM LOOSE BLADE GOING THROUGH  COMPRESSOR SECTION.   R&R RH ENGINE.
